Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On perfect subfields over which a field is separably generated


Author: David Jacobson
Journal: Proc. Amer. Math. Soc. 33 (1972), 292-296
MSC: Primary 12F10
DOI: https://doi.org/10.1090/S0002-9939-1972-0294304-6
MathSciNet review: 0294304
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we determine the perfect subfields over which a field is separably generated.


References [Enhancements On Off] (What's this?)

  • [1] N. Bourbaki, Eléments de mathématique. I: Les structures fondamentales de l'analyse. Fasc. XI. Livre II: Algèbre. Chaps. 4, 5, Actualités Sci. Indust., no. 1102, Hermann, Paris, 1959. MR 30 #4751.
  • [2] Saunders Mac Lane, Modular fields. I. Separating transcendence bases, Duke Math. J. 5 (1939), no. 2, 372–393. MR 1546131, https://doi.org/10.1215/S0012-7094-39-00532-6
  • [3] Oscar Zariski and Pierre Samuel, Commutative algebra, Volume I, The University Series in Higher Mathematics, D. Van Nostrand Company, Inc., Princeton, New Jersey, 1958. With the cooperation of I. S. Cohen. MR 0090581

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 12F10

Retrieve articles in all journals with MSC: 12F10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0294304-6
Keywords: Separable algebraic extension, separating transcendence basis, separable generation, perfect field, maximal perfect subfield
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society